Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on the damping in roll of a cruciform winged body


Author: John W. Miles
Journal: Quart. Appl. Math. 10 (1952), 276-277
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/51096
MathSciNet review: 51096
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. N. Ward, Supersonic flow past slender pointed bodies, Quart. J. Mech. Appl. Math. 2 (1949), 75–97. MR 0029643, https://doi.org/10.1093/qjmam/2.1.75
  • [2] G. J. Adams, Theoretical damping in roll and rolling effectiveness of slender cruciform wings, NACA TN 2270 (1951).
  • [3] J. W. Miles, On the damping in roll of a slender cruciform wing body, USNOTS Report, Inyokern, California, (1951).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/51096
Article copyright: © Copyright 1952 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website